# SDR UALA2009031000424

- Difficulty date: February 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 60,436 hours, 22,651 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD & INBOARD RVSR BIFURCATION PANELS ARE DELAMINATED.  PANEL REMOVED & REPAIRED ON R&R 82729 AND RE-INSTALLED IN NR 2 ENGINE RT REVERSER UPPER ASSY.
